MAUDE Adverse Event Report: CORDIS US CORP. TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS US CORP. TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 451503H5
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
As reported, the body shaft of the 5f 100 cm tempo pigtail angiography catheter was found "fractured" before clinical use, when the package was opened, affecting its use.The device was not used in the patient.Another tempo catheter was used to complete the procedure.There was no reported patient injury.The product was stored and handled according to the instructions for use (ifu).There was no device damage noticed prior to opening the package or difficulty removing the device from the sterile packaging.The device was not prepped after the damage was found.Neither the product nor any of the other devices used with it had been re-sterilized.The product will not be returned.The hospital reported it as an adverse event to the china nmpa directly.Please upgrade this case to ae.
 
Additional Manufacturer Narrative
As reported, the body shaft of the 5f 100 cm tempo pigtail angiography catheter was found "fractured" before clinical use, when the package was opened, affecting its use.The device was not used in the patient.Another tempo catheter was used to complete the procedure.There was no reported patient injury.The product was stored and handled according to the instructions for use (ifu).There was no device damage noticed prior to opening the package or difficulty removing the device from the sterile packaging.The device was not prepped after the damage was found.Neither the product nor any of the other devices used with it had been re-sterilized.The device was not returned for evaluation.Without the return of the device or images for analysis, the reported customer event ¿catheter (body/shaft)-cracked¿ could not be confirmed.Storage or handling factors may have contributed to the reported event.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent to make the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿store in a cool, dark, dry place.Do not use if package is open or damaged.¿ based on the available information, there is no indication that the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.
 
Additional Manufacturer Narrative
After further review, section d4 primary unique device identification (udi) number has been corrected accordingly.

Brand Name
TEMPO
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60th avenue
miami lakes, florida 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key19363264
Report Number9616099-2024-00164
Device Sequence Number3798496
Product Code DQO
UDI-Device Identifier10705032008273
UDI-Public(01)10705032008273(17)261130(10)18267077
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K973401
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number451503H5
Device Lot Number18267077
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2024
Supplement Date Received by Manufacturer08/27/2024
Initial Report FDA Received Date05/21/2024
Supplement Report FDA Received Date08/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexMale
Patient Weight65 KG